Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Sums of distinct primes from congruence classes modulo $ 12$


Authors: Robert E. Dressler, Andrzej Makowski and Thomas Parker
Journal: Math. Comp. 28 (1974), 651-652
MSC: Primary 10J15
DOI: https://doi.org/10.1090/S0025-5718-1974-0340206-6
MathSciNet review: 0340206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every integer greater than 1969, 1349, 1387, 1475 is a sum of distinct primes of the form $ 12k + 1,12k + 5,12k + 7,12k + 11$, respectively. Furthermore, these lower bounds are best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10J15

Retrieve articles in all journals with MSC: 10J15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0340206-6
Keywords: Primes, congruence classes modulo 12
Article copyright: © Copyright 1974 American Mathematical Society